Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Raw sensation above pubic bone, frequent urination. On mirena IUD. Causes for symptoms?

I have had Mirena IUD for about a year and a half. Earlier this month, about January 4th, I started experiencing a weird poking/raw sensation right above my pubic bone. I have noticed that I have been frequently urinating as well. There s no burning, so I don t think it s a UTI . I checked the IUD strings and they seem a little shorter than they once were. Could it be that the iud is misplaced and irritating my uterus?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You should go for your regular follow up visit after Mirena insertion to confirm the placement of your IUD.
BUt a misplaced IUD would not cause the sensation you describe.
All UTI need not have burning , specially if its an upper urinary tract infection.
Consult your doctor for an evaluation and appropriate tests.
Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor